# SDR 08FDEA01020

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0566502
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP; INBD PANEL NR 636 BR IS DENTED IN SEVERAL PLACES. REPAIRED RT WING OUTBD FLAP INBD PANEL 636 BR BY CHECKING LIMITS ON THE DENTS IAW SRM 51-80-01 VOL II. REMOVED DAMAGED AREAS FOUND TO BE OUT OF LIMITS.   PERFORMED DOUBLER REPAIR AT THE OUTER SKIN BY METAL BONDING IAW SRM 51-71-00 VOL II.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II.   SEALED IAW SRM 51-41-01 VOL II & RESTORED FINISH IAW SRM 51-21-02 VOL II.
